IJPAM: Volume 82, No. 5 (2013)
CONVEX MAPPINGS ON THE CO-ORDINATES
Department of Mathematics
Seosan, Chungnam, 356-706, KOREA
Abstract. In this article, some another generalized Hermite-Hadamard type integral inequalities for -convex mappings on the co-ordinates on the rectangles from the plain are obtained.
Received: January 13, 2013
AMS Subject Classification: 26A24, 26A51, 26D15
Key Words and Phrases: -convexity, Hadamard inequality, Co-ordinated convexity
Download paper from here.
DOI: 10.12732/ijpam.v82i5.12 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395